# SDR SWAA075705

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 23,972 hours, 13,707 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: MB10P1
- Condition: Arced
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L2 WINDOW HEAT CONNECTOR ARCING AT CONNECTOR.  REMOVED AND REPLACED CONNECTOR PER MM.
